# SDR SWAA2021072397069

- Difficulty date: July 13, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Fwd Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV AFT POST HAVE EVIDENCE OF CORROSION.  REMOVED FWD LAV DOOR. REMOVED FWD LAV DOOR TRIM.   REMOVED UPPER CEILING CLOSE OUT PANEL.  REMOVED UPPER HEADER POST PANEL.   REMOVED FWD LAV AFT POST.   INSTALLED NEW LAV POST IAW AMM 25-43-87.  REINSTALLED UPPER HEADER POST PANEL IAW CMM 25-43-87. INSTALLED NEW POST IAW CMM 25-43-87.
